# SDR NSVA200600189

- Difficulty date: October 28, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab 340B
- Aircraft serial: 121
- Aircraft time: 36,043 hours, 35,133 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: L169244
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN CABIN AND UNUSUAL GLOW FROM RT ENGINE INTAKE.  REMOVED AND REPLACED LOWER DUCT IAW 30-20-00 PN ON NH24668-171, SN ON L291292, PN OFF L169244.
